# SDR LR7A03022

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5315 FOUND LT FS 924 BULKHEAD UPPER WEB REPAIR DOUBLER CRACKED AT LBL 66, WL 270.  DOUBLER REPLACED IAW SRM SMP 583 51-140-12.  NR 2157.
